# SDR CALA9802206

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 27c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE PATH LIGHT ON SEAT 27C INOPERATIVE.  A BROKEN WIRE TO LIGHT WAS REPAIRED AND OPERATION WAS RESTORED.
